# SDR HNAA2010050300132

- Difficulty date: May 3, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 53,422 hours, 59,289 cycles
- Engine: Pwa PW120A
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT HOLDING AND IN TURBULENCE,  NR 1 AHRS FAILED, BOTH CHANNELS OF YAW DAMPER AND FLIGHT DIRECTOR FAILED.  SAHS CORRECTED AHRS.  ACFT RETURNED TO FIELD DUE TO WEATHER.  POWER DOWN AND POWER UP ACFT AND ALL SAID SYS WORKED NORMAL.
